# SDR 9624699957

- Difficulty date: November 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47139
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THAT THE EMERGENCY LIGHT AT THE LEFT ENGINE NACELLE WAS INOPERATIVE.  REPLACED THE BATTERY PACK AND POWER SUPPLY, CHECKED OK.
